Rezension zu: Gerber, H.U.: Life Insurance Mathematics


Bartels, Hans-Jochen


URL: http://ub-madoc.bib.uni-mannheim.de/16040
Document Type: Review
Year of publication: 1996
The title of a journal, publication series: Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss
Page range: 567-568
Place of publication: Karlsruhe
Publishing house: VVW, Verl. Versicherungswirtschaft
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Bartels, Hans-Jochen (1996) Rezension zu: Gerber, H.U.: Life Insurance Mathematics. Zeitschrift für die gesamte Versicherungswissenschaft : ZVersWiss Karlsruhe 567-568 [Review]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item